Discrepancies of $p$-Cyclic Quotient Varieties

J. Math. Sci. Univ. Tokyo
Vol. 26 (2019), No. 1, Page 1-14.

Yasuda, Takehiko
Discrepancies of $p$-Cyclic Quotient Varieties
[Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

We consider the quotient variety associated to a linear representation of the cyclic group of order $p$ in characteristic $p>0$. We estimate the minimal discrepancy of exceptional divisors over the singular locus. In particular, we give criteria for the quotient variety being terminal, canonical and log canonical. As an application, we obtain new examples of non-Cohen-Macaulay terminal singularities, adding to examples recently announced by Totaro.

Keywords: Discrepancy, wild quotient singularities, Cohen-Macaulay, motivic integration.

Mathematics Subject Classification (2010): Primary 14B05; Secondary 14E30, 14E16, 14E18.
Mathematical Reviews Number: MR3929517

Received: 2017-10-27